RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 12, Pages 1669–1676 (Mi de10052)  

Partial Differential Equations

The Fourier method in the Cauchy problem and absolutely representing systems of exponentials. I

Yu. F. Korobeinik

Rostov State University

Full text: PDF file (1636 kB)

English version:
Differential Equations, 1999, 35:12, 1693–1701

Bibliographic databases:
UDC: 517.955
Received: 06.11.1997

Citation: Yu. F. Korobeinik, “The Fourier method in the Cauchy problem and absolutely representing systems of exponentials. I”, Differ. Uravn., 35:12 (1999), 1669–1676; Differ. Equ., 35:12 (1999), 1693–1701

Citation in format AMSBIB
\Bibitem{Kor99}
\by Yu.~F.~Korobeinik
\paper The Fourier method in the Cauchy problem and absolutely representing systems of exponentials.~I
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 12
\pages 1669--1676
\mathnet{http://mi.mathnet.ru/de10052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1774991}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 12
\pages 1693--1701


Linking options:
  • http://mi.mathnet.ru/eng/de10052
  • http://mi.mathnet.ru/eng/de/v35/i12/p1669

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:78
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019